Point Spectrum Mapping Theorem for Binomial

Main Article Content

Buddhaporn Vanishkorn
Sarunya Choksuwan
Siranarong Pila Pila
Suphansa Chansukplang


This research has an objective to study about the point spectrum mapping for binomial function by using fundamental knowledge including Hilbert space, linear operator, eigenvalue and point spectrum. The special problem result is the point spectrum of binomial of a linear operator equal to the image of point spectrum of a linear operator by binomial.

Article Details

How to Cite
Vanishkorn, B., Choksuwan, S., Pila, S. P., & Chansukplang, S. (2018). Point Spectrum Mapping Theorem for Binomial. Mathematical Journal by The Mathematical Association of Thailand Under The Patronage of His Majesty The King, 62(693), 47–52. Retrieved from https://ph02.tci-thaijo.org/index.php/MJMATh/article/view/157141
Research Article